Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 127, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 24, 2008, 6:59 AM CDT for Adair County, Adams County, Iowa. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2008, 6:59 AM CDT (11:59 UTC)
- Expired
- Jul 24, 2008, 11:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, IA, Adams County, IA
The radar
The Des Moines radar (KDMX), 103 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 7:30 AM CDT | HEAVY RAIN 5.8 | 12 S Fontanelle, IA | FROM KCCI TV VIEWER. SMALL CREEK NEAR THEIR FARM WELL OVER ITS BANKS WHICH EVENTUALLY FEEDS THE EAST NODAWAY RIVER. |
| Jul 24, 10:15 AM CDT | FLASH FLOOD | 4 Se Prescott, IA | ADAMS COUNTY LAW ENFORCEMENT REPORTED HIGHWAY 34 CLOSED AT SYCAMORE AVENUE NEAR STRINGTOWN DUE TO WATER OVER THE ROAD...COUNTY ROAD H45 CLOSED SOUTHEAST OF CORNING AND ANOTHER COUNTY ROAD CLOSED NEAR MOUNT ETNA...AS WELL AS WIDESPREAD STREET FLOODING IN PRESCO |
| Jul 24, 10:49 AM CDT | HEAVY RAIN 7.5 | 12 S Fontanelle, IA | STILL RAINING LIGHTLY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 196 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 241204
FFWDMX
IAC001-003-241600-
/O.NEW.KDMX.FF.W.0127.080724T1159Z-080724T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
659 AM CDT THU JUL 24 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN ADAIR COUNTY IN SOUTHWEST IOWA...
NORTHEASTERN ADAMS COUNTY IN SOUTHWEST IOWA...
* UNTIL 1100 AM CDT
* AT 653 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. RADAR
ESTIMATES SHOW ANYWHERE FROM THREE TO FIVE INCHES OF RAIN HAS
FALLEN THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGEWATER AND PRESCOTT. STREAMS AND CREEKS INCLUDED ARE THE
MIDDLE NODAWAY RIVER...BROWN BRANCH AND EAST NODAWAY RIVER.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DES
MOINES.
LAT...LON 4116 9492 4116 9471 4138 9470 4116 9437
4116 9448 4091 9448 4090 9465
$$4 follow-up statements
000
WGUS73 KDMX 241329
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
829 AM CDT THU JUL 24 2008
IAC001-003-241600-
/O.CON.KDMX.FF.W.0127.000000T0000Z-080724T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IA-ADAIR IA-
829 AM CDT THU JUL 24 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHWESTERN ADAIR AND ADAMS COUNTIES...
AT 827 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN AND FLASH FLOODING OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGEWATER...PRESCOTT...AND CORNING.
AT 730 AM CDT...A MEMEBER OF THE PUBLIC REPORTED OVERNIGHT RAINFALL
ACCUMULATION OF 5.8 INCHES AND CREEKS OVER THEIR BANKS...AT A FARM
12 MILES SOUTH OF FONTANELLE. AUTOMATED WEATHER STATIONS REPORTED
ACCUMULATIONS OF AROUND 3 INCHES SINCE MIDNIGHT NEAR FONTANELLE AND
CORNING.
THUNDERSTORMS CONTINUE TO AFFECT ADAMS...ADAIR...AND SURROUNDING
COUNTIES...AND ADDITIONAL RAINFALL AMOUNTS OF HALF AN INCH TO AN
INCH ARE POSSIBLE IN THE WARNED AREA THROUGH 930 AM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4116 9492 4116 9471 4138 9470 4116 9437
4116 9448 4091 9448 4090 9465
$$
LEE000
WGUS73 KDMX 241430
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
930 AM CDT THU JUL 24 2008
IAC001-003-241600-
/O.CON.KDMX.FF.W.0127.000000T0000Z-080724T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IA-ADAIR IA-
930 AM CDT THU JUL 24 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHWESTERN ADAIR AND ADAMS COUNTIES...
AT 923 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN AND FLASH FLOODING OVER
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGEWATER...PRESCOTT...AND CORNING.
AN AUTOMATED STATION NEAR FONTANELLE HAS RECORDED OVER FIVE INCHES
OF RAINFALL SINCE MIDNIGHT...AND THUNDERSTORMS CURRENTLY AFFECTING
THE WARNED AREA WILL PRODUCE OVER ONE INCH OF ADDITIONAL RAINFALL IN
SOME LOCATIONS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4116 9492 4116 9471 4138 9470 4116 9437
4116 9448 4091 9448 4090 9465
$$
LEE000
WGUS73 KDMX 241521
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1021 AM CDT THU JUL 24 2008
IAC001-003-241600-
/O.CON.KDMX.FF.W.0127.000000T0000Z-080724T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IA-ADAIR IA-
1021 AM CDT THU JUL 24 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTHWESTERN ADAIR AND ADAMS COUNTIES...
AT 1019 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIDGEWATER...PRESCOTT...AND CORNING.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LOCAL LAW ENFORCEMENT HAS REPORTED WIDESPREAD FLOODING PROBLEMS IN
ADAMS COUNTY...INCLUDING CLOSURE OF HIGHWAY 34 NEAR STRINGTOWN DUE
TO WATER OVER THE ROAD.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4116 9492 4116 9471 4138 9470 4116 9437
4116 9448 4091 9448 4090 9465
$$
LEE000
WGUS73 KDMX 241601
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 AM CDT THU JUL 24 2008
IAC001-003-241610-
/O.EXP.KDMX.FF.W.0127.000000T0000Z-080724T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IA-ADAIR IA-
1100 AM CDT THU JUL 24 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHWESTERN ADAIR AND
ADAMS COUNTIES...
RAIN HAS LARGELY ENDED ACROSS THE WARNED AREA...AND THE THREAT OF
DANGEROUS FLASH FLOODING HAS DIMINISHED. HOWEVER...WIDESPREAD URBAN
AND CREEK FLOODING IS STILL OCCURRING AND WATERS WILL BE SLOW TO
RECEDE...THEREFORE THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN
AREAL FLOOD WARNING.
LAT...LON 4116 9492 4116 9471 4138 9470 4116 9437
4116 9448 4091 9448 4090 9465
$$
LEEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:40 AM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jul 24, 2:40 AM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 240 AM CDT THU JUL 24 2008 .SHORT TERM...TODAY EVOLUTION OF CURRENT MCS IS OBVIOUSLY PRIMARY FORECAST CONCERN THIS MORNING WHICH LINES UP QUITE WELL WITH DECENT MOISTURE CONVERGENCE ASSOCIATED WITH 30-40KT LLJ NOTED ON 305/310K ISENT SFCS. THIS CONVERGENCE REACHES S CENTRAL/SE SECTIONS BY 12Z-15Z SO HAVE BOOSTED POPS TO CATEGORICAL IN THOSE LOCATIONS AND DIMINISHED NRN PORTIONS. CONVECTION SHOULD HAVE NO PROBLEM SUSTAINING ITSELF AND WILL LIKELY INCREASE SOMEWHAT. LIFTING PARCELS FROM VARIOUS ELEVATED LEVELS ON THE RUC DEPICT STEADY 1500-2000 J/KG CAPES WITH DECREASING CIN AND CONVECTION BEING ROOTED LOWER. EFFECTIVE SRH AND ESPECIALLY EFFECTIVE SHEAR SUFFICIENT FOR ORGANIZATION AS WELL...ESPECIALLY IF STORMS BECOME ROOTED LOWER AS CINS SUGGEST SO MAY SEE A GRADUAL INCREASE IN SVR THREAT TOWARD DAYBREAK. HEAVY RAINS WILL BE A CONCERN AS WELL WITH PWS AROUND TWO INCHES...13KFT WCDS...AND CELLS TRACKING OVER SAME LOCATIONS. AIRMASS SHOULD STABILIZE SOMEWHAT DURING THE AFTERNOON WITH NO REAL FORCING MECHANISM NOTED SO HAVE SLIGHTS/CHANCES LINGERING BY THEN...MAINLY SRN PORTIONS. SREF AND ESPECIALLY NAM RAW TEMPS ARE NOT TOO BULLISH ON TEMPS WITH NAM SUGGESTING AREAS OF POST-PCPN STRATUS SO WENT AT OR JUST BELOW GUIDANCE...LOWER END NE. .LONG TERM...TONIGHT THROUGH WEDNESDAY FRONTAL BOUNDARY TO BE IN PLACE FROM NORTHEAST TO SOUTHWEST ACROSS THE CWA BY THIS EVENING...WITH MUCH OF CWA IN THE WARM SECTOR. FAIR AMOUNT OF INSTABILITY WITH BEST SFC BASED CAPE SITUATED ACROSS THE SOUTHWESTERN CWA. MAY SEE SOME ISOLATED STORMS INITIALLY WITH DAYTIME HEATING...BUT EXPECT MAJORITY OF CONVECTION WITH APPROACHING SHORTWAVE THROUGH INTO THE LATER EVENING/OVERNIGHT HOURS AS LLJ STRENGTHENS. MOISTURE EXPECTED TO POOL AHEAD OF APPROACHING WEAK COOL FRONT SITUATED ACROSS ERN NE/WC IOWA...WITH PWATS APPROACHING TWO INCHES. MAIN ACTIVITY STILL EXPECTED ALONG THE FRONTAL BOUNDARY THROUGH THE EARLY EVENING...WITH EVERYTHING PUSHING EASTWARD OVERNIGHT. FRIDAY INTO SATURDAY...MAIN FRONTAL BOUNDARY TO BE SOMEWHAT WASHED OUT...BUT IN VICINITY OF THE SRN CWA. NORTHWEST FLOW PATTERN CONTINUES...WITH MAIN WEAK DISTURBANCES DROPPING SOUTHEAST OUT OF THE NORTHERN ROCKIES INTO THE AREA. HARD TO NAIL DOWN TIMING AND PLACEMENT...BUT INSTABILITY TO REMAIN GREATEST ACROSS THE SOUTHERN HALF OF THE CWA INTO FRIDAY NIGHT AND SATURDAY...AS SFC HIGH PRESSURE/DRIER AIR BEGINS TO BUILD SOUTHEASTWARD INTO NORTHERN IOWA. LITTLE CHANGES MADE INTO THE EXTENDED RANGE...AS WESTERN/CENTRAL US UPPER RIDGING FLATTENS SOME. HOWEVER STILL LOOKS LIKE TREND FOR WEAK WAVES TO TRAVERSE THE RIDGE...AND IMPACT THE AREA ALLOWING FOR UNSETTLED CONDITIONS TO CONTINUE THROUGH THE WEEKEND INTO THE MIDDLE OF NEXT WEEK. && .AVIATION...24/06Z LIGHT SHOWERS CONTINUE MOVE OVER CENTRAL IOWA THOUGH IS FALLING WITH VFR CONDITIONS. THUNDERSTORMS DEVELOPING WEST OF THE MISSOURI RIVER AND WILL MOVE INTO WRN IA LATER TONIGHT. MAIN SITES AFFECTED WILL BE DSM THEN LATER OTM. MVFR CEILINGS EXPECTED FOR A PERIOD ALL SITES AS THIS SYSTEM PASSES. ADDITIONAL MVFR CEILINGS MAINLY NORTH EXPECTED AFTER 00Z. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...BSS LONG TERM...MJA AVIATION...DONAVON
Hazardous weather outlook, Jul 24, 5:00 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 500 AM CDT THU JUL 24 2008 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-251000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 500 AM CDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM CHANCES ARE EXPECTED TO CONTINUE THROUGH THE DAY...INTO TONIGHT AS A FRONTAL BOUNDARY REMAINS STALLED OUT ACROSS THE AREA. THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH ANY OF THE THUNDERSTORM ACTIVITY...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE THREATS. HEAVY RAINFALL IS ALSO POSSIBLE WITH THE THUNDERSTORM ACTIVITY TODAY INTO TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL CONTINUE ACROSS MUCH OF THE AREA FRIDAY INTO THE WEEKEND AND EARLY NEXT WEEK...AS THE AREA REMAINS IN AN UNSETTLED WEATHER PATTERN. THERE IS A SLIGHT RISK OF SEVERE WEATHER FRIDAY INTO FRIDAY NIGHT...BUT THE CHANCES FOR SEVERE WEATHER INTO THE UPCOMING WEEKEND AND EARLY NEXT WEEK ARE STILL UNCERTAIN AT THIS TIME. THE MAIN SEVERE THREATS FOR FRIDAY INTO FRIDAY NIGHT ARE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT...AND AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT. ALBRECHT
In the hours before
Local storm report, Jul 24, 3:46 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
346 AM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM HEAVY RAIN CRESTON AIRPORT 41.02N 94.36W
07/24/2008 M3.83 INCH UNION IA AWOS
&&
SMALLLocal storm report, Jul 24, 6:46 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
646 AM CDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 2 SW BEACONSFIELD 40.78N 94.08W
07/24/2008 RINGGOLD IA LAW ENFORCEMENT
WATER OVER COUNTY ROAD J25 DUE TO LOTTS CREEK...BETWEEN
COUNTY HIGHWAY P64 AND COUNTY HIGHWAY P68...JUST NORTH OF
KELLERTON.
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 3:36 AM CDT | Flash Flood Warning | DMX | Ringgold, Union | 9 hr |
| Jul 24, 3:58 AM CDT | Flash Flood Warning | DMX | Cass | 6 hr |
| Jul 24, 8:31 AM CDT | River Flood Warning | DMX | Decatur | 54 hr |
| Jul 24, 9:53 AM CDT | Flash Flood Warning | DMX | Decatur | 2 hr |
| Jul 24, 10:55 AM CDT | Areal Flood Warning | DMX | Adair, Adams | 14 hr |
| Jul 24, 11:53 AM CDT | Areal Flood Warning | DMX | Decatur | 6 hr |
| Jul 24, 12:24 PM CDT | Areal Flood Warning | DMX | Ringgold, Union | 6 hr |
| Jul 24, 1:43 PM CDT | River Flood Warning | DMX | Taylor | 5 hr |
| Jul 24, 4:00 PM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Cass, Clarke, Davis and 8 more | 15 hr |
| Jul 24, 6:33 PM CDT | Areal Flood Warning | DMX | Ringgold | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.